Mathematical Problems in Engineering
Volume 4 (1998), Issue 5, Pages 423-435
On absolute stability of nonlinear systems with small delays
1Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, Beer-Sheva 84105, Israel
2Department of Mechatronics, Kwangju Institute of Science and Technology, Kwangju 506-303, Korea
3Departments of Electrical and Computer Engineering, Ben Gurion University of the Negev, Israel
Received 17 February 1998; Revised 31 March 1998
Copyright © 1998 M. I. Gil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Nonlinear nonautonomous retarded systems with separated autonomous linear parts
and continuous nonlinear ones are considered. It is assumed that deviations of the argument are sufficiently small. Absolute stability conditions are derived. They are formulated in terms of eigenvalues of auxiliary matrices.